Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gmac

How many of you are in this much pain?

Recommended Posts

I have Sever Acne, Back, chest butnot so much on face. On Accutane 80mg a day 3 week into it. Im NOT under Supervison of a Doctor, No money for that. Its sad that a Vetren cant get no care in this country... Anyhow i got my tane from Trusted online source, its working but . Im scabbing up all over the place , and its VERY VERY TENDER, painfull, cant really shower or nothing have to spong bath. when will it stop!!!

Link to comment
Share on other sites

I dunno man but its really dangerous to be taking your own doses of accutane without having any prior blood work done or having any done now to check liver function and everything else, you could be doing some serious damage to your body without even knowing it.

Link to comment
Share on other sites

It is extremely dangerous to self-treat with Accutane.

There are veteran clinics scattered throughout the US. Go to one of them to see if what you have is even acne. It might not be, it might be an infection from exposure to various chemicals during your stint in the military. Seriously.

Link to comment
Share on other sites

You have absolutely no business prescribing a drug like Accutane yourself. It can be effective in many cases, but it also can have some powerful side effects.

Question: How do you know you even are using Accutane and not some knock-off with dangerous chemicals not even resembling Accutane ?

I am a veteran myself and hold a 20% disability rating, even if you don't have a disability rating the VA should provide some care for you. I know the system is overworked right now and far from perfect, but you should at least try using the system...

Joe Zit

You have absolutely no business prescribing a drug like Accutane yourself. It can be effective in many cases, but it also can have some powerful side effects.

Question: How do you know you even are using Accutane and not some knock-off with dangerous chemicals not even resembling Accutane ?

I am a veteran myself and hold a 20% disability rating, even if you don't have a disability rating the VA should provide some care for you. I know the system is overworked right now and far from perfect, but you should at least try using the system...

Joe Zit

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×